# SDR DALA2019102986250

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,369 hours, 38,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6748704) 3L LANYARD LOOSE. STOWED LANYARD. DOOR OPS NML.
